i tried n lost 6 kg in 1 mth. its great. but i experience depression when after i tk panbesy. other than tt will feel thirsty n kept drinking water. n u wil find food disgusting when u see it. lol but its great man!
i hv nt tried panbesy... tried duromine though... for my case, it doesnt really control my appetite... dont find it very effective... maybe cos i dont hv much weight to lose in da first place... side effct is qt bad... causes breakout...
panbesy/ duromine acts as appetite suppressant. there are very common side effects like insomia, heart palpitation, breathless, mood swings, always feeling thirsty,bad breathe etc. you can easily google for it.
though it does help in weight loss, it is not advisable to take these pills for over a period of 3months. And yes, this is a prescription medicine, means you have to consult your GP to get the pills.
I'm taking it now and I've lost 3 kg on my 1st month. Now in the 2nd course. Initially will have insomia and giddiness, but now is better (prob too tired from work...so zonk out immediately) and appetite has definitely decreased but will feel thirsty pretty often...which is good, 'cos I hardly drink water. So far so good...
yup im back on panbesy now after 3 mths of not taking it even though i have lost 6 kg n maintaining my wt. cos im gona be my bro's bridemaid soon!! haha so must be slim slim=D
2nd day of taking it already.
Panbessy, Duromine are all precription items i.e. you need to get it from a doctor. They are appetite suppressants i.e. so you eat less calories and you lose weight. But almost 5-10% of people has side effects which includes insolmnia, headaches, anxiety, palpitations. Long term use might increase your blood pressure and might have liver effects..which is why it is never meant to be used more than 3 months.
A safer alternative, although more expensive, is "reductil", which instead of suppressing your appetite, makes you feel full faster. It has much less side effects, effects are slower but can be taken long term, latest studies showed safety to one year of use.
One warning about all these medicine use, you weight will rebound once you stop it! Especially if you do not take care of your diet in the first place.